# SDR 2001FA0000258

- Difficulty date: August 2, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N7912T
- Make and model: Cessna 175A
- Aircraft serial: 56612
- Engine: Cont GO300*
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Block
- Part number: 0411129
- Condition: Corroded
- Location: Wing Attach
- Part time: 2,142 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISSIMILAR METAL CORROSION ON WING ATTACH POINTS.  BLOCKS ARE ATTACHED TO FUSELAGE SPAR ASSEMBLY.  PN 0511162-S WITH (4) AN3-21A BOLTS.  REMOVE FOR INSPECTION.
